Alert archive / Ohio / Beach Hazards Statements in 2022
Beach Hazards Statement 6, NWS Cleveland, OH
NWS Cleveland, OH issued this beach hazards statement at Jun 26, 2022, 4:04 AM EDT for 6 counties in Ohio; Erie County, Pennsylvania. It took effect at Jun 26, 2022, 7:00 PM EDT. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Jun 26, 2022, 4:04 AM EDT (08:04 UTC)
- In effect from
- Jun 26, 2022, 7:00 PM EDT
- Expired
- Jun 27, 2022, 8:00 PM EDT
- In force
- 25 hr
- Issued by
- NWS Cleveland, OH
Counties Ashtabula County, OH, Cuyahoga County, OH, Erie County, OH, Lake County, OH, Lorain County, OH, Ottawa County, OH, Erie County, PA
The radar
The Cleveland radar (KCLE), 32 km from the middle of the area, began a volume at 08:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 8.1 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2211 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
519 WHUS41 KCLE 260804 CFWCLE Coastal Hazard Message National Weather Service Cleveland OH 404 AM EDT Sun Jun 26 2022 OHZ007-261615- /O.NEW.KCLE.BH.S.0006.220626T2300Z-220627T1500Z/ Ottawa- 404 AM EDT Sun Jun 26 2022 ...BEACH HAZARDS STATEMENT IN EFFECT FROM THIS EVENING THROUGH MONDAY MORNING... * WHAT...High risk of rip currents expected. * WHERE...Ottawa County. * WHEN...From this evening through Monday morning. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ OHZ009-261615- /O.NEW.KCLE.BH.S.0006.220627T0000Z-220627T1800Z/ Erie- 404 AM EDT Sun Jun 26 2022 ...BEACH HAZARDS STATEMENT IN EFFECT FROM THIS EVENING THROUGH EARLY MONDAY AFTERNOON... * WHAT...High risk of rip currents expected. * WHERE...Erie County. * WHEN...From this evening through Monday afternoon. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ OHZ010>012-261615- /O.NEW.KCLE.BH.S.0006.220627T0100Z-220628T0000Z/ Lorain-Cuyahoga-Lake- 404 AM EDT Sun Jun 26 2022 ...BEACH HAZARDS STATEMENT IN EFFECT FROM THIS EVENING THROUGH MONDAY EVENING... * WHAT...High risk of rip currents expected. * WHERE...Lorain, Cuyahoga and Lake Counties. * WHEN...From this evening through Monday evening. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ OHZ089-PAZ001-261615- /O.NEW.KCLE.BH.S.0006.220627T0300Z-220628T0000Z/ Ashtabula Lakeshore-Northern Erie- 404 AM EDT Sun Jun 26 2022 ...BEACH HAZARDS STATEMENT IN EFFECT FROM LATE THIS EVENING THROUGH MONDAY EVENING... * WHAT...High risk of rip currents expected. * WHERE...In Ohio, Ashtabula Lakeshore County. In Pennsylvania, Northern Erie County. * WHEN...From this evening through Monday evening. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
9 follow-up statements
844 WHUS41 KCLE 261333 CFWCLE Coastal Hazard Message National Weather Service Cleveland OH 933 AM EDT Sun Jun 26 2022 OHZ007-262145- /O.CON.KCLE.BH.S.0006.220626T2300Z-220627T1500Z/ Ottawa- 933 AM EDT Sun Jun 26 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 7 PM EDT THIS EVENING THROUGH MONDAY MORNING... * WHAT...High risk of rip currents expected. * WHERE...Ottawa County. * WHEN...From 7 PM EDT this evening through Monday morning. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ OHZ009-262145- /O.CON.KCLE.BH.S.0006.220627T0000Z-220627T1800Z/ Erie- 933 AM EDT Sun Jun 26 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH MONDAY AFTERNOON... * WHAT...High risk of rip currents expected. * WHERE...Erie County. * WHEN...From 8 PM EDT this evening through Monday afternoon. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ OHZ010>012-262145- /O.CON.KCLE.BH.S.0006.220627T0100Z-220628T0000Z/ Lorain-Cuyahoga-Lake- 933 AM EDT Sun Jun 26 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 9 PM EDT THIS EVENING THROUGH MONDAY EVENING... * WHAT...High risk of rip currents expected. * WHERE...Lorain, Cuyahoga and Lake Counties. * WHEN...From 9 PM EDT this evening through Monday evening. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ OHZ089-PAZ001-262145- /O.CON.KCLE.BH.S.0006.220627T0300Z-220628T0000Z/ Ashtabula Lakeshore-Northern Erie- 933 AM EDT Sun Jun 26 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM THIS EVENING THROUGH MONDAY EVENING... * WHAT...High risk of rip currents expected. * WHERE...In Ohio, Ashtabula Lakeshore County. In Pennsylvania, Northern Erie County. * WHEN...From this evening through Monday evening. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
460 WHUS41 KCLE 261932 CFWCLE Coastal Hazard Message National Weather Service Cleveland OH 332 PM EDT Sun Jun 26 2022 OHZ007-270345- /O.CON.KCLE.BH.S.0006.220626T2300Z-220627T1500Z/ Ottawa- 332 PM EDT Sun Jun 26 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 7 PM EDT THIS EVENING THROUGH MONDAY MORNING... * WHAT...High risk of rip currents expected. * WHERE...Ottawa County. * WHEN...From 7 PM EDT this evening through Monday morning. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ OHZ009-270345- /O.CON.KCLE.BH.S.0006.220627T0000Z-220627T1800Z/ Erie- 332 PM EDT Sun Jun 26 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH MONDAY AFTERNOON... * WHAT...High risk of rip currents expected. * WHERE...Erie County. * WHEN...From 8 PM EDT this evening through Monday afternoon. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ OHZ010>012-270345- /O.CON.KCLE.BH.S.0006.220627T0100Z-220628T0000Z/ Lorain-Cuyahoga-Lake- 332 PM EDT Sun Jun 26 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 9 PM EDT THIS EVENING THROUGH MONDAY EVENING... * WHAT...High risk of rip currents expected. * WHERE...Lorain, Cuyahoga and Lake Counties. * WHEN...From 9 PM EDT this evening through Monday evening. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ OHZ089-PAZ001-270345- /O.CON.KCLE.BH.S.0006.220627T0300Z-220628T0000Z/ Ashtabula Lakeshore-Northern Erie- 332 PM EDT Sun Jun 26 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 11 PM EDT THIS EVENING THROUGH MONDAY EVENING... * WHAT...High risk of rip currents expected. * WHERE...In Ohio, Ashtabula Lakeshore County. In Pennsylvania, Northern Erie County. * WHEN...From 11 PM EDT this evening through Monday evening. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
388 WHUS41 KCLE 270147 CFWCLE Coastal Hazard Message National Weather Service Cleveland OH 947 PM EDT Sun Jun 26 2022 OHZ007-271000- /O.CON.KCLE.BH.S.0006.000000T0000Z-220627T1500Z/ Ottawa- 947 PM EDT Sun Jun 26 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY MORNING... * WHAT...High risk of rip currents. * WHERE...Ottawa County. * WHEN...Through Monday morning. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ OHZ009-271000- /O.CON.KCLE.BH.S.0006.000000T0000Z-220627T1800Z/ Erie- 947 PM EDT Sun Jun 26 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY AFTERNOON... * WHAT...High risk of rip currents. * WHERE...Erie County. * WHEN...Through Monday afternoon. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ OHZ010>012-271000- /O.CON.KCLE.BH.S.0006.000000T0000Z-220628T0000Z/ Lorain-Cuyahoga-Lake- 947 PM EDT Sun Jun 26 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY EVENING... * WHAT...High risk of rip currents. * WHERE...Lorain, Cuyahoga and Lake Counties. * WHEN...Through Monday evening. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ OHZ089-PAZ001-271000- /O.CON.KCLE.BH.S.0006.220627T0300Z-220628T0000Z/ Ashtabula Lakeshore-Northern Erie- 947 PM EDT Sun Jun 26 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY EVENING... * WHAT...High risk of rip currents expected. * WHERE...In Ohio, Ashtabula Lakeshore County. In Pennsylvania, Northern Erie County. * WHEN...Through Monday evening. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
375 WHUS41 KCLE 270728 CFWCLE Coastal Hazard Message National Weather Service Cleveland OH 328 AM EDT Mon Jun 27 2022 OHZ007-271500- /O.CON.KCLE.BH.S.0006.000000T0000Z-220627T1500Z/ Ottawa- 328 AM EDT Mon Jun 27 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... * WHAT...High risk of rip currents. * WHERE...Ottawa County. * WHEN...Until 11 AM EDT this morning. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ OHZ009-271530- /O.CON.KCLE.BH.S.0006.000000T0000Z-220627T1800Z/ Erie- 328 AM EDT Mon Jun 27 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WHAT...High risk of rip currents. * WHERE...Erie County Ohio. * WHEN...Until 2 PM EDT this afternoon. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ OHZ010>012-089-PAZ001-271530- /O.CON.KCLE.BH.S.0006.000000T0000Z-220628T0000Z/ Lorain-Cuyahoga-Lake-Ashtabula Lakeshore-Northern Erie- 328 AM EDT Mon Jun 27 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * WHAT...High risk of rip currents. * WHERE...In Ohio, Lorain, Cuyahoga, Lake and Ashtabula Lakeshore Counties. In Pennsylvania, Northern Erie County. * WHEN...Through this evening. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
653 WHUS41 KCLE 271339 CFWCLE Coastal Hazard Message National Weather Service Cleveland OH 939 AM EDT Mon Jun 27 2022 OHZ007-271500- /O.CON.KCLE.BH.S.0006.000000T0000Z-220627T1500Z/ Ottawa- 939 AM EDT Mon Jun 27 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... * WHAT...High risk of rip currents. * WHERE...Ottawa County. * WHEN...Until 11 AM EDT this morning. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ OHZ009-271800- /O.CON.KCLE.BH.S.0006.000000T0000Z-220627T1800Z/ Erie- 939 AM EDT Mon Jun 27 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WHAT...High risk of rip currents. * WHERE...Erie County. * WHEN...Until 2 PM EDT this afternoon. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ OHZ010>012-089-PAZ001-272145- /O.CON.KCLE.BH.S.0006.000000T0000Z-220628T0000Z/ Lorain-Cuyahoga-Lake-Ashtabula Lakeshore-Northern Erie- 939 AM EDT Mon Jun 27 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...High risk of rip currents. * WHERE...In Ohio, Lorain, Cuyahoga, Lake and Ashtabula Lakeshore Counties. In Pennsylvania, Northern Erie County. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
372 WHUS41 KCLE 271500 CFWCLE Coastal Hazard Message National Weather Service Cleveland OH 1100 AM EDT Mon Jun 27 2022 OHZ007-271600- /O.EXP.KCLE.BH.S.0006.000000T0000Z-220627T1500Z/ Ottawa- 1100 AM EDT Mon Jun 27 2022 ...BEACH HAZARDS STATEMENT HAS EXPIRED... Winds have weakened and waves have diminished and there is no longer a high risk of rip currents. A moderate risk of rip currents may persist through this afternoon as winds and waves continue to decrease. $$ OHZ009-271800- /O.CON.KCLE.BH.S.0006.000000T0000Z-220627T1800Z/ Erie- 1100 AM EDT Mon Jun 27 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WHAT...High risk of rip currents. * WHERE...Erie County. * WHEN...Until 2 PM EDT this afternoon. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ OHZ010>012-089-PAZ001-272300- /O.CON.KCLE.BH.S.0006.000000T0000Z-220628T0000Z/ Lorain-Cuyahoga-Lake-Ashtabula Lakeshore-Northern Erie- 1100 AM EDT Mon Jun 27 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...High risk of rip currents. * WHERE...In Ohio, Lorain, Cuyahoga, Lake and Ashtabula Lakeshore Counties. In Pennsylvania, Northern Erie County. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
909 WHUS41 KCLE 271801 CFWCLE Coastal Hazard Message National Weather Service Cleveland OH 201 PM EDT Mon Jun 27 2022 OHZ009-271915- /O.EXP.KCLE.BH.S.0006.000000T0000Z-220627T1800Z/ Erie- 201 PM EDT Mon Jun 27 2022 ...BEACH HAZARDS STATEMENT HAS EXPIRED... Winds have diminished and waves have subsided and there is no longer a high risk of rip currents. A moderate risk of rip currents may persist through this afternoon as winds and waves continue to decrease. $$ OHZ010>012-089-PAZ001-280000- /O.CON.KCLE.BH.S.0006.000000T0000Z-220628T0000Z/ Lorain-Cuyahoga-Lake-Ashtabula Lakeshore-Northern Erie- 201 PM EDT Mon Jun 27 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...High risk of rip currents. * WHERE...In Ohio, Lorain, Cuyahoga, Lake and Ashtabula Lakeshore Counties. In Pennsylvania, Northern Erie County. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
451 WHUS41 KCLE 271953 CFWCLE Coastal Hazard Message National Weather Service Cleveland OH 353 PM EDT Mon Jun 27 2022 OHZ010-011-272100- /O.CAN.KCLE.BH.S.0006.000000T0000Z-220628T0000Z/ Lorain-Cuyahoga- 353 PM EDT Mon Jun 27 2022 ...BEACH HAZARDS STATEMENT IS CANCELLED... Winds have diminished and waves have subsided so there is no longer a high risk of rip currents. A moderate risk of rip currents may persist through this evening as winds and waves continue to decrease. $$ OHZ012-089-PAZ001-280000- /O.CON.KCLE.BH.S.0006.000000T0000Z-220628T0000Z/ Lake-Ashtabula Lakeshore-Northern Erie- 353 PM EDT Mon Jun 27 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...High risk of rip currents. * WHERE...In Ohio, Lake and Ashtabula Lakeshore Counties. In Pennsylvania, Northern Erie County. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Wind and wave action will cause currents on the lakeshore. Swimmers should not enter the water. Currents can carry swimmers away from shore through a sand bar and along structures extending out into the lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
414 WHUS41 KCLE 280002 CFWCLE Coastal Hazard Message National Weather Service Cleveland OH 802 PM EDT Mon Jun 27 2022 OHZ012-089-PAZ001-280115- /O.EXP.KCLE.BH.S.0006.000000T0000Z-220628T0000Z/ Lake-Ashtabula Lakeshore-Northern Erie- 802 PM EDT Mon Jun 27 2022 ...BEACH HAZARDS STATEMENT HAS EXPIRED... Moderate risk of rip currents are still forecast for beaches in Lake County to Erie County in Pennsylvania. $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this beach hazards statement went out at Jun 26, 1:54 AM EDT, 2 hours 10 minutes earlier.
Area forecast discussion, Jun 26, 1:54 AM EDT, 2 hours 10 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 154 AM EDT Sun Jun 26 2022 .SYNOPSIS... A warm front approaches from the lower Ohio River Valley tonight reaching lake Erie by mid morning Sunday. A cold front moves west to east across northern Ohio Sunday afternoon, reaching northwestern Pennsylvania by sunset. A large area of high pressure then builds eastward from the central Plains through Monday night. && .NEAR TERM /THROUGH TONIGHT/... Weak warm front with warm and moist advection ahead of it may generate some showers and thunderstorms after midnight. Will have to monitor the current convection over Illinois to see how far east it can hold together. Otherwise no significant changes have been made to the forecast. Previous Discussion... The forecast area remains under the influence of high pressure and a dry airmass this afternoon. Dewpoints remain low for inland locations with values in the lower 50s with above normal temperatures. We have been monitoring a decaying MCS that has moved into western Indiana and eastern Illinois. Additional development will favor locations west of this complex in NW Illinois and eastern Iowa near surface low pressure and along the instability gradient where 2000-3000 J/kg are advecting northward. Another region of moisture advection extends north from the Gulf of Mexico with dewpoints near 70 degrees spreading up the Tennessee and lower Ohio Valleys. An increase in moisture and humidity is expected overnight ahead of an approaching cold front with dewpoints increasing to the mid 60s to near 70 degrees for Sunday. Some question remains regarding the strength of the moisture advection overnight given the upstream convection today, and potential for a second MCS to develop this evening and favor a similar path to the southeast where the better instability is located. Precipitable water values have trended slightly lower in the models for Sunday. Overall still expect strong theta-e advection in the mid-levels to be a potential driver of scattered showers overnight even as low levels remain somewhat dry. We could also see a few showers extending from activity over Indiana reach the I-75 corridor this evening but the trend is for this activity to weaken as it encounters the drier air. Given the uncertainty with upstream activity, will keep pops in the chance range for tonight. By Sunday, clouds are expected to spread east quickly which may have some limiting effect on daytime heating. Despite this, a corridor of ML CAPE of 1500-2000 J/kg is still forecast to develop, generally east of I-71. Upstream convection has added some extra uncertainty to the Sunday forecast but still expect to see showers and thunderstorms expand along the pre-frontal trough. CAMs have trended slightly farther east with thunderstorm development than previous runs and likely pops are focused mainly east of a line from Marion to Strongsville to NW Pennsylvania. Thunderstorms that develop will still be capable of producing heavy rain within the moist environment and will need to monitor for locally heavy rainfall. The eastern two thirds of the area remain in both a marginal risk for excessive rainfall and severe thunderstorms which both seem fair given the instability and forcing ahead of the cold front. Bulk shear values of only 20-25 knots will be a limiting factor for stronger storms but precip loading and wet microbursts remain a concern for an isolated near severe storm or two. Adjustments to the forecast may be needed depending on the strength and evolution of subsequent upstream MCS. The cold front will clear the area by late Sunday evening with much drier air arriving behind it. Clouds will already be starting to clear from the northwest by late afternoon on Sunday. Lows on Sunday night will tend to fall back to near normal values in the upper 50s to lower 60s. && .SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/... High pressure will build east on Monday, allowing for dry conditions to return to the area for the duration of the short term period. Highs on Monday will be in the mid to upper 70s as northwesterly flow returns over the area, ushering in a cooler and drier airmass. As the high continues to shift east on Tuesday, winds will gradually shift back to southerly, resulting in more warm air pushing into the area and highs on Tuesday being slightly warmer, reaching into the upper 70s to low 80s. Overnight lows on Monday will be in the mid 50s with slightly warmer overnight lows on Tuesday with temperatures reaching into the mid 50s to low 60s. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... An upper level trough will move across the Great Lakes region on Wednesday, supporting a surface low in Canada. A cold front will extend south of the system towards the area, but any associated precipitation should remain north of the CWA due to the strong surface high pressure still lingering over much of the area. With no impact expected from this system, southwesterly flow will persist over the area, allowing temperatures to climb from the 80s into the 90s by the end of the week. For the end of this period, another upper level trough will move east over the region, pushing further south than the aforementioned one. This will result in a surface low pressure moving an associated cold front east across the area Friday into Saturday, but exact timing varies amongst models. This system will bring the next chance of showers and thunderstorms to the area. Behind this cold front, high temperatures will again cool into the low to mid 80s as northwesterly flow returns. && .AVIATION /06Z Sunday THROUGH Thursday/... The first bit of rain moving across the Lake Erie region is struggling to reach the ground with how dry the low level air mass is. Current impacts are just lowering ceilings but still in the VFR range. Heavier precipitation with some TS is across Indiana and Illinois early this morning and the bulk of the activity is diving southeast away from the airspace. Some fringe convection on the northern end should approach KTOL and KFDY before daybreak, but intensity will likely be down from current levels and have just a brief MVFR rain mention at each site for now. Activity this morning will likely have repercussions for shower and thunderstorm activity later today with prefrontal trough moving through the region. If this morning activity doesn't entirely shut off moisture across the area, there should be some new develop with the trough across NE OH and NW PA and have some vicinity shower/TS mentions for KCLE to KMFD and east. Highest confidence in a TS at a terminal is at KCAK and KYNG, but it would be brief as best coverage will likely end up being south and east. The trough will exit and a cold front will move across the area allowing for ceilings to dissipate overnight and VFR will be expected for the early morning hours on Monday. Winds will flip to the west/northwest with the front and gusts over 20 knots are possible. Outlook...Conditional non-VFR possible in fog/mist in drainage areas of NE OH/NW PA on Monday night/Tuesday morning. && .MARINE... Quiet marine conditions should persist for much of the remaining weekend as winds ahead of an approaching cold front persist out of the southwest at 10-15 knots. As the cold front moves east across the area late Sunday afternoon into the overnight hours, winds will shift to become northwesterly and increase to 15-25 knots. With this onshore flow, waves will build to 3-5 feet in Monday morning. This will need to continue to be monitored for a possible Small Craft Advisory to be issued. On Monday, high pressure begins to move across the area, allowing winds to remain from the northwest, but weaken to 5-10 knots. This high pressure will be the dominant weather patterns into Friday. Tuesday will be the only directional change, with winds becoming south-southwesterly into Friday. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...KEC/MM NEAR TERM...KEC/MM SHORT TERM...Campbell LONG TERM...Campbell AVIATION...Sefcovic MARINE...Campbell
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 4:02 AM EDT | Small Craft Advisory | CLE | 40 hr | |
| Jun 26, 3:42 PM EDT | Special Weather Statement | CLE | Morrow | 48 min |
Nearby
Beach Hazards Statements in Ohio, 2022Beach Hazards Statements in Pennsylvania, 2022Every beach hazards statement in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.